Share This Article:

Asymptotic Behavior of a Bi-Dimensional Hybrid System

Abstract Full-Text HTML XML Download Download as PDF (Size:275KB) PP. 1228-1234
DOI: 10.4236/am.2015.68115    2,965 Downloads   3,282 Views  

ABSTRACT

We study the asymptotic behavior of the solutions of a Hybrid System wrapping an elliptic operator.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Gamboa, P. , Muñoz, J. , Vera, O. and Alves, M. (2015) Asymptotic Behavior of a Bi-Dimensional Hybrid System. Applied Mathematics, 6, 1228-1234. doi: 10.4236/am.2015.68115.

References

[1] Banks, H.T., Fang, W., Silcox, R.J. and Smith, R.C. (1993) Aproximation Methods for Control of Acustic/Structures Models with Piezoceramic Actuators. Journal of Intelligent Material Systems and Structures, 4, 98-116.
http://dx.doi.org/10.1177/1045389X9300400113
[2] Micu, S. and Zuazua, E. (1996) Stabilization and Periodic Solutions of a Hybrid System Arising in the Control of Noise. Proceedings of the IFIP TC7/WG-7.2 International Conference, Laredo, Lecture Notes in Pure and Applied Mathematics, Vol. 174, Marcel Dekker, New York, 219-230.
[3] Micu, S. (1999) Periodic Solutions for a Bidimensional Hybrid System Arising in the Control of Noise. Advances in Differential Equations, 4, 529-560.
[4] Cindea, N., Micu, S. and Pazoto, A.F. (2012) Periodic Solutions for a Weakly Dissipated Hybrid System. Journal of Mathematical Analysis and Applications, 385, 399-413.
http://dx.doi.org/10.1016/j.jmaa.2011.06.049
[5] Hansen, S. and Zuazua, E. (1995) Exact Controllability and Stabilization of a Vibrating String with on Interior Point Mass. SIAM Journal on Control and Optimization, 33, 1357-1391.
http://dx.doi.org/10.1137/S0363012993248347
[6] Littman, W. and Marcus, L. (1988) Exact Boundary Controllability of a Hybrid System of Elasticity. Archive for Rational Mechanics and Analysis, 103, 193-236.
http://dx.doi.org/10.1007/BF00251758
[7] Micu, S.D. (1995) Analisis de un Sistema Hibrido Bidimensional Fluido-Estructura. Ph.D. Thesis, Universidad Complutense de Madrid, Madrid.
[8] Avalos, G. and Lasiecka, I. (2003) Exact Controllability of Structural Acoustic Interactions. Journal de Mathématiques Pures et Appliquées, 82, 1047-1073.
[9] Grisvard, P. (1985) Elliptic Problems in Non-Smooth Domains. Pitman.
[10] Muñoz Rivera, J.E. (2007) Semigrupos e Equações Diferenciais Parciais. Textos Pós Graduação, LNCC.
[11] Pazy, A. (1983) Semi-Groups of Linear Operators and Applications to Partial Differential Equations. Springer-Verlag.
http://dx.doi.org/10.1007/978-1-4612-5561-1

  
comments powered by Disqus

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.